# SDR UPS04243376

- Difficulty date: October 20, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: 2nd Observer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, 2ND OBSERVER O2 MASK INOP.  REMOVED AND REPLACED 2ND OBSERVER O2 MASK IAW 35-11-41.  OPS & LEAK CHECK GOOD.  PLACARD REMOVED.  DEFERRAL CLOSED (M289816).
